# SDR SWAA2013112222727

- Difficulty date: October 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED UNDER DORSAL FIN AT SEAL CONTACT POINT, BS 862 TO BS 887, STRINGER 2L TO STRINGER 2R.  REPAIRED SKIN IAW SWA EA.
